# SDR DALA2021051002625

- Difficulty date: April 17, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: L2 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 DOOR 2L LOWER HINGE COVER MISSING. CORRECTIVE ACTION: DOOR 2L COVER LOWER HINGE COVER , SERVICEABLE HINGE COVER WAS INSTALLED PER B757-200 AMM 52-11. (7623247)
